Intersecting unions of convex sets in
Abstract: Let in some index set be a collection of convex sets, and let in . In this paper, various decomposition theorems are obtained for the set .
-  Marilyn Breen, Intersecting unions of maximal convex sets, Proc. Amer. Math. Soc. 39 (1973), 587–590. MR 0319046, https://doi.org/10.1090/S0002-9939-1973-0319046-0
-  Meir Katchalski, The dimension of intersections of convex sets, Israel J. Math. 10 (1971), 465–470. MR 0305237, https://doi.org/10.1007/BF02771734
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A35
Retrieve articles in all journals with MSC: 52A35